# SDR DALA2022040802443

- Difficulty date: February 20, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,727 hours, 38,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION INTERCONNECTING STRUT IB FLAP ON LH WING. CORRECTIVE ACTION: R/R STRUT PER A320 AMM 27-51-44. OK FOR SERVICE. (2128517)
